Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, номер 1, страницы 43–68 (Mi basm122)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Absolute Asymptotic Stability of Discrete Linear Inclusions

D. Chebana, C. Mammanab

a State University of Moldova, Department of Mathematics and Informatics, Chişinău, Moldova
b Institute of Economics and Finances, University of Macerata, Macerata, Italy

Аннотация: The article is devoted to the study of absolute asymptotic stability of discrete linear inclusions in Banach (both finite and infinite dimensional) space. We establish the relation between absolute asymptotic stability, asymptotic stability, uniform asymptotic stability and uniform exponential stability. It is proved that for asymptotical compact (a sum of compact operator and contraction) discrete linear inclusions the notions of asymptotic stability and uniform exponential stability are equivalent. It is proved that finite-dimensional discrete linear inclusion, defined by matrices $\{A_1,A_2,…,A_m\}$, is absolutely asymptotically stable if it does not admit nontrivial bounded full trajectories and at least one of the matrices $\{A_1,A_2,…,A_m\}$ is asymptotically stable. We study this problem in the framework of non-autonomous dynamical systems (cocyles).

Ключевые слова и фразы: Absolute asymptotic stability; cocycles; linear non-autonomous dynamical systems; uniform exponential stability; discrete linear inclusions.

Полный текст: PDF файл (242 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
MSC: Primary 34C35, 34D20, 34D40, 34D45, 58F10, 58F12, 58F39; Secondary 35B35, 35B40
Поступила в редакцию: 25.03.2005
Язык публикации: английский

Образец цитирования: D. Cheban, C. Mammana, “Absolute Asymptotic Stability of Discrete Linear Inclusions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 1, 43–68

Цитирование в формате AMSBIB
\RBibitem{CheMam05}
\by D.~Cheban, C.~Mammana
\paper Absolute Asymptotic Stability of Discrete Linear Inclusions
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2005
\issue 1
\pages 43--68
\mathnet{http://mi.mathnet.ru/basm122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144983}
\zmath{https://zbmath.org/?q=an:1081.39002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm122
  • http://mi.mathnet.ru/rus/basm/y2005/i1/p43

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Cheban D., Mammana C., “Compact global attractors of discrete inclusions”, Nonlinear Anal., 65:8 (2006), 1669–1687  crossref  mathscinet  zmath  isi  elib  scopus
    2. Cheban D., Mammana C., “Continuous dependence of attractors on parameters of non-autonomous dynamical systems and infinite iterated function systems”, Discrete Contin. Dyn. Syst., 18:2-3 (2007), 499–515  mathscinet  zmath  elib
    3. Boularas D., Cheban D., “Asymptotic stability of switching systems”, Electron. J. Differential Equations, 2010, 21, 18 pp.  mathscinet  zmath  isi
    4. Ying Sh., Ying M., “Reachability Analysis of Quantum Markov Decision Processes”, Inf. Comput., 263 (2018), 31–51  crossref  mathscinet  zmath  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:233
    Полный текст:49
    Литература:26
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021